# SDR C2XA02CL078

- Difficulty date: March 17, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13122
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND STRIPS 2 AND 3 OF THE EMERGENCY AISLE PATH LIGHTING, AND THE CABIN SERVICE DOOR EXTERIOR LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY CHARGER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
